# SDR USAA950341

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Sta 1309
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL I CORROSION AT STATION 1309 BETWEEN LONGERON 28L AND 29R ON BELTFRAME 'J'.  CLEANED AND TREATED CORRODED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53-03 FIG 7.  (W)
